# SDR LR7A2011121500244

- Difficulty date: December 8, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 40,965 hours, 20,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, MX FOUND A SMALL HOLE UNDERSIDE THE T/E OF LT WING INBD OF THE EXTERNAL TANK OWS72, FS617, WL256.5.  REPAIR ACCOMPLISHED IAW SMP583, FIGURE 51-140-12, ITEM M2.
